Originally Posted by KC_Mom22
I know Lexapro is an antidepressant but my Dr has prescribed it to help suppress migraines. It makes me very sick to my stomach so I'm wondering if anyone has had success with it? I don't want to be nauseas all day every day for no reason
He also has me on 400 mg riboflavin and 500 mg magnesium a day with the 5 mg Lexapro to try and control the migraines. I get up to 6 a week and take Imitrex as they come but we are looking for something to prevent them totally. Thanks in advance for any info
the first 2 weeks on lexapro can be horrible. made me sick to my stomach too. but it does go away all of a sudden. i have not had a migraine since on it. also, i take 400 mg magnesium every day, plus 400 mg vitamin B2 (turns your urine orange so don't be alarmed
) but works magically. when, and if, i get a headache i take a vioxx and half an amerge. this is truly the best scenario and has helped me tremendously. i was seen by a neurologist. try massages, keeping the lights where you are comfortable with them, same as sounds, and accupuncture may help too.
please do some research on vitamin b2 and headaches. you'll be amazed = and then there's always more nutrients and vitamins out there...
best of luck to headache-free-land!